Two Dimensional Incompressible Ideal Flow Around a Thin Obstacle Tending to a Curve
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, p. 1121-1148
@article{AIHPC_2009__26_4_1121_0,
     author = {Lacave, Christophe},
     title = {Two Dimensional Incompressible Ideal Flow Around a Thin Obstacle Tending to a Curve},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {4},
     year = {2009},
     pages = {1121-1148},
     doi = {10.1016/j.anihpc.2008.06.004},
     zbl = {1166.76300},
     mrnumber = {2542717},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_4_1121_0}
}
Lacave, Christophe. Two Dimensional Incompressible Ideal Flow Around a Thin Obstacle Tending to a Curve. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, pp. 1121-1148. doi : 10.1016/j.anihpc.2008.06.004. http://www.numdam.org/item/AIHPC_2009__26_4_1121_0/

[1] D. Iftimie, Evolution de tourbillon à support compact, Actes du Colloque de Saint-Jean-de-Monts, 1999. | Numdam | MR 1718962

[2] Iftimie D., Lopes Filho M. C., Nussenzveig Lopes H. J., Two Dimensional Incompressible Ideal Flow Around a Small Obstacle, Comm. Partial Differential Equations 28 (1-2) (2003) 349-379. | MR 1974460 | Zbl 1094.76007

[3] Iftimie D., Lopes Filho M. C., Nussenzveig Lopes H. J., Two Dimensional Incompressible Viscous Flow Around a Small Obstacle, Math. Ann. 336 (2006) 449-489. | MR 2244381 | Zbl 1169.76016

[4] Kikuchi K., Exterior Problem for the Two-Dimensional Euler Equation, J. Fac. Sci. Univ. Tokyo Sect. 1A Math. 30 (1) (1983) 63-92. | MR 700596 | Zbl 0517.76024

[5] Lopes Filho M. C., Vortex Dynamics in a Two Dimensional Domain With Holes and the Small Obstacle Limit, SIAM J. Math. Anal. 39 (2) (2007) 422-436. | MR 2338413 | Zbl pre05254656

[6] Pommerenke C., Boundary Behaviour of Conformal Maps, Springer-Verlag, Berlin, 1992. | MR 1217706 | Zbl 0762.30001